In paper  there are considered random dynamical systems with randomly chosen jumps acting on Polish spaces. The intensity of this process is a constant λ. In this paper we formulate criteria for the existence of an invariant measure and asymptotic stability for these systems in the case when λ is not constant but a Lipschitz function.
 Davis M.H.A., Markov Models and Optimization, Chapman and Hall, London, 1993.
 Diekmann O., Heijmans H.J., Thieme H.R., On the stability of the cells size distribution, J. Math. Biol. 19 (1984), 227–248.
 Horbacz K., Asymptotic stability of a system of randomly connected transformations on Polish spaces, Ann. Polon. Math. 76 (2001), 197–211.
 Horbacz K., Invariant measures for random dynamical systems, Dissertationes Math. 451 (2008), 68 pp.
 Kazak J., Piecewise-deterministic Markov processes, Annales Polonici Mathematici 109 (2013), 279–296.
 Lasota A., Yorke J.A., Lower Bound technique for Markov operators and iterated function systems, Random Comput. Dynam. 2 (1994), 41–77.
 Lipniacki T., Paszek P., Marciniak-Czochra A., Brasier A.R., Kimel M., Transcriptional stochasticity in gene expression, J. Theor. Biol. 238 (2006), 348–367.
 Snyder D., Random Point Processes, Wiley, New York, 1975.
 Szarek T., Invariant measures for nonexpansive Markov operators on Polish spaces, Dissertationes Math. 415 (2003), 62 pp.